Advertisement

Can depakote cause hand tremors?

Yes. Depakote is known to cause tremors in 5-10% of patients. These stop when the drug is stopped. They may also go away if the dose is reduced and more gradually increased back up.

Continue Learning about Anticonvulsant

What are side effects of using anticonvulsants for bipolar?
Mark Moronell, MDMark Moronell, MD
The main side effects with anti-convulsants such as Depakote and Lamictal that are prescribed for bi...
More Answers
What should I know before taking an anticonvulsant for migraines?
David C. Fiore, MDDavid C. Fiore, MD
Before starting an anticonvulsant for migraines, it is important to discuss the pros and cons with y...
More Answers
What tests are required before taking anticonvulsants?
John Preston, PsyDJohn Preston, PsyD
Pretreatment laboratory tests are required for the anticonvulsants Depakote, Tegretol, and Trile...
More Answers
Does anticonvulsant use in bipolar teens have risks?
International Bipolar FoundationInternational Bipolar Foundation
Valproic acid and lamotrigine (Lamictal) and other anticonvulsants carry a Food and Drug Adminis...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.